MathSciNet Relay Station
MathSciNet bibliographic data
MR969483 41A15
Chui, Charles K.; He, Tian Xiao On the dimension of bivariate superspline spaces. Math. Comp. 53 (1989), no. 187, 219–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement